Optimal recovery of convolution of n-functions from various classes by linear information

M.S. Gun'ko (Oles Honchar Dnipropetrovsk National University)


We found the optimal information and the optimal method of its use to recover the convolution of n-functions on some convex and centrally-symmetric classes of $$$2\pi$$$-periodic functions.


recovery; convolution of n-functions; linear information


Babenko V.F. "Optimal calculations of convolutions of functions from various classes", Proc. of International Conference on Constructive Function Theory (Varna, May 1989), Sofia, 1989; pp. 5-6. (in Russian)

Babenko V.F., Rudenko A.A. "On the optimal renewal of convolutions and scalar products of functions from various classes", Ukrainian Math. J., 1991; 43(10): pp. 1305-1310. (in Russian) doi:10.1007/BF01061804

Korneichuk N.P. Splines in approximation theory, Nauka, Moscow, 1984; 544 p. (in Russian)

Babenko V.F., Gun'ko M.S. "On the optimal recovery of convolution of n-functions by linear information", Ukrainian Math. J., 2016; 68(5): pp. 579-585. (in Russian) doi:10.1007/s11253-016-1248-8

Mairhuber J.C., Schoenberg I.J., Williamson R.E. "On variation diminishing transformations on the circle", Rend. Circ. mat. Polermo., 1959; 8(2): pp. 241-270. doi:10.1007/BF02843691

Karlin S. Total Positivity, Stanford Univ. Press, Stanford, California, 1968; Vol. 1: 540 p.

Babenko V.F. "Approximation of classes of convolutions", Siberian Math. J., 1987; 28(5): pp. 6-21. (in Russian) doi:10.1007/BF00969308

Pinkus A. "On n-width of periodic functions", J. Anal. Math, 1979; 35: pp. 209-235.

DOI: https://doi.org/10.15421/241605



  • There are currently no refbacks.

Copyright (c) 2016 M.S. Gun'ko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991